MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL PULSERIDER T, 3MM, 10MM ARCH; INTRACRANIAL NEUROVASCULAR STENT
Model Number 211-D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Information regarding patient identifier, date of birth, gender, weight, race, and ethnicity were not provided.The initial reporter phone: (b)(6).The initial reporter email is not available / reported.The event was reported via the pms pulserider study, the (b)(6) patient underwent successful pulserider-assisted coil embolization of an unruptured left middle cerebral artery (mca) aneurysm on (b)(6) 2021 and experienced a cerebral hemorrhage on (b)(6) 2021.The cerebral hemorrhage during the 30-day follow-up visit.The hemorrhage was in the perfusion area of the pulserider implanted vessel, ipsilateral to the target aneurysm.The nih stroke scale score (nihss) was 0.No additional treatment was performed.On (b)(6) 2021, it was confirmed that the patient had recovered from the event.The physician commented that the relationship of the pulserider 10t, 2.7 ¿ 3.5mm aneurysm neck reconstruction device (anrd) (211d / w3320-16) to the cerebral hemorrhage can be ruled out as the event was related to antiplatelet / anticoagulant therapy; the relationship to the index procedure cannot be excluded.The event was not considered serious.The pulserider anrd remains implanted and is thus not available for evaluation.Based on complaint information, the device remains implanted and is thus not available for evaluation.A review of manufacturing documentation associated with this lot (w3320-16) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Intracranial or intracerebral hemorrhage is a known potential complication associated with coil embolization procedures and is listed in the pulserider instructions for use (ifu) as such.Dual antiplatelet therapy (dapt) is often required after stent implantation for prevention of thrombosis.This medication increases the risk of bleeding.Per the pulserider ifu: typical antiplatelet and anticoagulation regimen used for interventional intracranial procedures is recommended at the discretion of the treating physician.This typically consists of pre-procedure dapt for three to five days (if possible), intraoperative intravenous anticoagulant therapy, intravenous anticoagulant therapy for 24 hours post-procedure, dapt for at least 90 days post-procedure, and antiplatelet monotherapy for life.With the information provided, it is not possible to determine the root cause of the hemorrhage.However, there are patient, procedural, and pharmacological factors that may have contributed to the event.There were no alleged device malfunctions or defects associated with the pulserider anrd.Since cerebral hemorrhage is a serious injury and occurred on the same side as the implanted pulserider anrd, the event meets mdr reporting criteria.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The event was reported via the pms pulserider study, the (b)(6) patient underwent successful pulserider-assisted coil embolization of an unruptured left middle cerebral artery (mca) aneurysm on (b)(6) 2021 and experienced a cerebral hemorrhage on (b)(6) 2021.The cerebral hemorrhage during the 30-day follow-up visit.The hemorrhage was in the perfusion area of the pulserider implanted vessel, ipsilateral to the target aneurysm.The nih stroke scale score (nihss) was 0.No additional treatment was performed.On (b)(6) 2021, it was confirmed that the patient had recovered from the event.The physician commented that the relationship of the pulserider 10t, 2.7 ¿ 3.5mm aneurysm neck reconstruction device (anrd) (211d / w3320-16) to the cerebral hemorrhage can be ruled out as the event was related to antiplatelet / anticoagulant therapy; the relationship to the index procedure cannot be excluded.The event was not considered serious.The pulserider and remains implanted and is thus not available for evaluation.

Brand Name
PULSERIDER T, 3MM, 10MM ARCH
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key12366520
Report Number3008114965-2021-00379
Device Sequence Number4115595
Product Code NJE
UDI-Device Identifier00859030005130
UDI-Public00859030005130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H160002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Model Number211-D
Device Catalogue Number211D
Device Lot NumberW3320-16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age70 YR